Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 18, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Jun 3, 2008, 4:25 PM CDT. It took effect at Jun 4, 2008, 11:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2008, 4:25 PM CDT (21:25 UTC)
- In effect from
- Jun 4, 2008, 11:00 AM CDT
- Expired
- Jun 5, 2008, 5:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 032125 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 325 PM MDT TUE JUN 3 2008 ...STRONG WINDS AND DUSTY CONDITIONS TO RETURN TO THE AREA WEDNESDAY AFTERNOON... .A DEVELOPING UPPER LOW WILL MOVE TO THE GREAT BASIN WEDNESDAY AFTERNOON AND STRENGTHEN. THIS WILL RESULT IN STRONG WINDS DEVELOPING ACROSS THE BORDERLAND. WINDS OF 25 TO 35 MPH ARE EXPECTED BY LATE MORNING INTO EARLY AFTERNOON...WITH GUSTS TO 45 TO 50 MPH IN THE AFTERNOON. BLOWING DUST WILL ACCOMPANY THESE WINDS IN THE AFTERNOON HOURS. THE UPPER LOW WILL MOVE OFF OVER THE CENTRAL PLAINS THURSDAY AFTERNOON. THIS WILL ALLOW THE STRONGEST WINDS TO SUBSIDE WEDNESDAY EVENING...BUT GUSTY WINDS WILL CONTINUE THROUGH MUCH OF THURSDAY. NMZ022>025-030>032-TXZ055-056-041030- /O.NEW.KEPZ.WI.Y.0018.080604T1600Z-080605T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 325 PM MDT TUE JUN 3 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS THE BORDERLAND LATE WEDNESDAY MORNING. GUSTS OF 45 TO 50 MPH WILL DEVELOP IN THE AFTERNOON HOURS...ALONG WITH AREAS OF BLOWING DUST. WINDS ARE EXPECTED TO DIMINISH TO WEST TO 10 TO 20 MPH BY AROUND MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BLOWING DUST MAY LOCALLY REDUCE VISIBILITIES TO BELOW ONE MILE. DRIVERS ARE URGED TO USE CAUTION WHEN ENTERING THESE AREAS OF POOR VISIBILITIES. $$ HEFNER
4 follow-up statements
000 WWUS74 KEPZ 040717 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 117 AM MDT WED JUN 4 2008 ...STRONG WINDS WITH BLOWING DUST RETURN TO THE AREA THIS AFTERNOON... .A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE GREAT BASIN TODAY WHILE A SURFACE LOW PRESSURE SYSTEM DEEPENS OVER THE SOUTHERN HIGH PLAINS. THIS WEATHER PATTERN WILL GENERATE INCREASING WINDS ACROSS WESTERN TEXAS AND SOUTHERN NEW MEXICO. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP BY THIS AFTERNOON WITH GUSTS NEAR 50 MPH. BLOWING DUST AND SAND WILL ACCOMPANY THESE WINDS IN THE AFTERNOON HOURS WITH VISIBILITIES UNDER A MILE IN A FEW LOCATIONS. THE UPPER LOW WILL MOVE OFF OVER THE CENTRAL PLAINS THURSDAY AFTERNOON. THIS WILL ALLOW THE STRONGEST WINDS TO SUBSIDE WEDNESDAY EVENING...BUT GUSTY WINDS WILL CONTINUE THROUGH MUCH OF THURSDAY. NMZ022>025-030>032-TXZ055-056-042100- /O.CON.KEPZ.WI.Y.0018.080604T1600Z-080605T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 117 AM MDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE GREAT BASIN TODAY WHILE A SURFACE LOW PRESSURE SYSTEM DEEPENS OVER THE SOUTHERN HIGH PLAINS. THIS WEATHER PATTERN WILL GENERATE INCREASING WINDS ACROSS WESTERN TEXAS AND SOUTHERN NEW MEXICO. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP BY THIS AFTERNOON WITH GUSTS NEAR 50 MPH. BLOWING DUST AND SAND WILL ACCOMPANY THESE WINDS IN THE AFTERNOON HOURS. VISIBILITIES MAY DECREASE TO UNDER A MILE IN A FEW LOCATIONS AND CREATE DANGEROUS DRIVING CONDITIONS...INCLUDING PORTIONS OF INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND AROUND THE DEMING AREA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
000 WWUS74 KEPZ 042106 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 306 PM MDT WED JUN 4 2008 ...STRONG WINDS WITH BLOWING DUST RETURN TO THE AREA THIS AFTERNOON... .A STRONG UPPER LEVEL LOW OVER THE GREAT BASIN THIS EVENING COMBINED WITH A MODERATE SURFACE LOW OVER SOUTHEASTERN COLORADO WILL ALLOW STRONG WINDS TO CONTINUE INTO MID EVENING TONIGHT BEFORE DIMINISHING SOME. LOCAL WINDS ALONG EAST SLOPES OF MOUNTAINS MAY CONTINUE TO BLOW STRONG INTO THE EARLY MORNING HOURS. ADDITIONALLY...WINDS OVER HIGHER TERRAIN OF SOUTHERN NEW MEXICO MOUNTAINS WILL CONTINUE ALL NIGHT AND INTO MID DAY ON THURSDAY. BLOWING DUST IS OCCURRING AT THIS TIME AND WILL LAST FOR A FEW MORE HOURS BEFORE TAPERING OFF. NMZ022-025-051030- /O.EXT.KEPZ.WI.Y.0018.000000T0000Z-080605T1800Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION- SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT... TIMBERON 306 PM MDT WED JUN 4 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM MDT THURSDAY... SOUTHWEST WINDS OF 30 TO 40 MPH WILL CONTINUE THROUGHOUT TONIGHT AND INTO MID DAY THURSDAY BEFORE DIMINISHING. GUSTS TO AROUND 50 MPH ARE ALSO POSSIBLE THROUGH THIS PERIOD. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ023-024-030>032-TXZ055-056-050300- /O.CON.KEPZ.WI.Y.0018.000000T0000Z-080605T0300Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... LORDSBURG...DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA... DELL CITY 306 PM MDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... SOUTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE INTO MID EVENING BEFORE DIMINISHING TO SOUTHWEST 10 TO 20 MPH LATE NIGHT.BLOWING DUST ACCOMPANY THESE WINDS UNTIL AROUND SUNSET BEFORE TAPERING OFF. VISIBILITIES LOCALLY MAY BE REDUCED TO LESS THAN ONE MILE AND CREATE DANGEROUS DRIVING CONDITIONS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEFNER
000 WWUS74 KEPZ 050504 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1104 PM MDT WED JUN 4 2008 ...STRONG WINDS TO CONTINUE OVER THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS OF NEW MEXICO TONIGHT AND THURSDAY... .A STRONG UPPER LEVEL LOW OVER THE GREAT BASIN WILL SWING THROUGH NORTHERN NEW MEXICO OVERNIGHT THROUGH THURSDAY. STRONG WINDS ALOFT COMBINED WITH A MODERATE SURFACE LOW OVER SOUTHEASTERN COLORADO WILL ALLOW STRONG WINDS TO CONTINUE ACROSS THE ENTIRE AREA. LOCAL WINDS ALONG EAST SLOPES OF MOUNTAINS ARE EXPECTED REMAIN STRONG THROUGH THE NIGHT AND THE MORNING HOURS ON THURSDAY. ADDITIONALLY ...WINDS OVER THE HIGHER TERRAIN OF SOUTHERN NEW MEXICO MOUNTAINS WILL CONTINUE ALL NIGHT AND INTO MID DAY ON THURSDAY. NMZ022-025-051800- /O.CON.KEPZ.WI.Y.0018.000000T0000Z-080605T1800Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION- SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...SILVER CITY...MESCALERO...CLOUDCROFT... TIMBERON 1104 PM MDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT THURSDAY... SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS 45 TO 50 MPH WILL CONTINUE TONIGHT. WINDS THURSDAY WILL SHIFT TO WEST AND REMAIN STRONG THROUGH EARLY AFTERNOON AND THEN BEGIN TO SLACKEN. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BIRD
000 WWUS74 KEPZ 050823 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 223 AM MDT THU JUN 5 2008 ...STRONG WINDS TO CONTINUE OVER SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY... .A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS CAUSING HAZARDOUS DRIVING CONDITIONS. NMZ024-031-032-TXZ055-056-051630- /O.EXB.KEPZ.WI.Y.0018.000000T0000Z-080605T2200Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES... EL PASO...SIERRA BLANCA...DELL CITY 223 AM MDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS CAUSING HAZARDOUS DRIVING CONDITIONS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ025-051630- /O.EXT.KEPZ.WI.Y.0018.000000T0000Z-080605T2200Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 223 AM MDT THU JUN 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ022-051630- /O.CON.KEPZ.WI.Y.0018.000000T0000Z-080605T1800Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION- INCLUDING THE CITY OF...SILVER CITY 223 AM MDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS TODAY WHILE A SURFACE LOW DEEPENS OVER THE SOUTHERN PLAINS. AS A RESULT ANOTHER WINDY DAY IS FORECASTED WITH WEST WIND SPEEDS SUSTAINED AROUND 30 MPH WITH GUSTS TO 45 MPH. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS CAUSING HAZARDOUS DRIVING CONDITIONS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jun 3, 3:32 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 3, 3:32 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
232 PM MDT TUE JUN 3 2008
.SYNOPSIS...
AN UPPER TROUGH WILL DEVELOP INTO A STRONG UPPER LOW OVER THE GREAT
BASIN WEDNESDAY. THIS WILL BRING STRONG WINDS AND DUSTY CONDITIONS
TO THE BORDERLAND WEDNESDAY...WITH WINDS INCREASING AGAIN ON
THURSDAY FOR SOME BLOWING DUST BOTH DAYS. TEMPERATURES WILL COME
SLIGHTLY DOWN BOTH DAYS...INTO THE UPPER 90S AT DESERT
LOCATIONS...BUT LIKELY CLIMB BACK TO THE TRIPLE DIGITS BY SATURDAY
AS WINDS DIMINISH.
&&
.DISCUSSION...
UNUSUAL LATE SPRING/EARLY SUMMER PATTERN AS SUBTROPICAL HIGH
CONTINUES ITS COLLAPSE SOUTHWARD...TO BE REPLACED BY STRONG ZONAL
FLOW AS MAIN STORM TRACK LOWERS INTO THE SOUTHERN HALF OF THE U.S.
DEVELOPING UPPER TROUGH OVER THE GULF OF ALASKA WILL CLOSE OFF INTO
UPPER LOW OVER THE GREAT BASIN WEDNESDAY. THIS WILL INCREASE THE
WINDS ALOFT AND HELP INDUCE SURFACE TROUGHING OVER SOUTHEASTERN
COLORADO. WILL GO WITH LOW END WIND ADVISORY FOR NOW...BUT WILL HAVE
TO WATCH HOW QUICKLY SURFACE TROUGH/LOW DEEPENS TOMORROW MORNING.
RAPID DEEPENING WOULD ALLOW WINDS TO BRIEFLY APPROACH HIGH WIND
WARNING CRITERIA.
WILL GO WINDY AGAIN ON THURSDAY BUT NOT QUITE AS HIGH. STILL SOME
DIFFERENCE IN MODELS. GFS SHOWS STRONGEST MID LEVEL WINDS COMING
THROUGH OVERNIGHT TONIGHT...WHILE NAM SHOWING SAME CORE WINDS COMING
THROUGH CLOSER TO THURSDAY NOONTIME. IF NAM DOES TURN OUT CORRECT
ADVISORIES MAY BE NEEDED AGAIN THURSDAY. ANOTHER UPPER LOW WITH
SERIES OF SHORT WAVES SWEEPS ACROSS THE U.S. FRIDAY THROUGH SUNDAY.
PATH OF THESE FEATURES ARE FARTHER NORTH SO THE AREA SHOULD BE
SPARED THE STRONGEST WINDS...THOUGH WINDS STILL REACHING BREEZY
SATURDAY AND SUNDAY.
&&
.AVIATION...VALID 04/00Z-05/00Z...
VFR THROUGH THE PERIOD WITH GNLY SCT CLDS ABV 14K FT AGL. LGT TO MDT
MECHANICAL TURBC OVR/NR MTNS. MOGR THERMAL TURBC 16Z-02Z. AFT 16Z
SFC WNDS GNLY 25025G40KT WITH VSBY AT TIMES LTE 1 MI BLDU. MDT TO
SVR MECHANICAL TURBC OVR NR MTNS BLOW 15K FT MSL AFT 16Z.
&&
.FIRE WEATHER...
LOW END RED FLAG WARNING ALL FIRE ZONES TODAY UNTIL 9 PM.
MAJOR TROUGH TO MOVE INTO CENTRAL AND SOUTHERN ROCKIES WED-THURS.
BOTH METEOROLOGICAL AND FIRE BEHAVIOR PARAMETERS MAY REACH THEIR
MOST CRITICAL VALUES YET DURING THIS FIRE SEASON...RFW FOR BOTH
WED AND THURS ARN 10 AM TO 10 PM MDT. LITTLE TO NO RH RECOVERY
OVERNIGHT. HAINES INDEX ON WEDNESDAY FOR ALL ZONES TO MAX OUT AT 5.
AFTN RH VALUES IN THE SINGLE DIGITS WITH TEMPS NEAR THE TRIPLE
DIGITS. SURFACE WINDS WEDNESDAY BY AFTN SW 30 TO 40 MPH WITH GUSTS
TO 50 MPH AND HIGHER GUSTS LEE SLOPES...MTN TOPS...MTN PASSES.
FIRE DANGER FOR THE MOST PART WILL REMAIN IN THE EXTREME CATEGORY.
A BREAK IN THE WINDS IS FORECAST FOR FRIDAY AND SATURDAY MORNING BUT
WINDS MAY AGAIN PICK UP TO BREEZY THIS WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 73 99 75 96 70 / 0 0 0 0 0
SIERRA BLANCA TX 69 98 70 94 68 / 0 0 0 0 0
LAS CRUCES 68 98 70 96 67 / 0 0 0 0 0
ALAMOGORDO 67 99 68 95 66 / 0 0 0 0 0
CLOUDCROFT 48 75 50 71 44 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 65 98 66 94 64 / 0 0 0 0 0
SILVER CITY 54 87 55 83 53 / 0 0 0 0 0
DEMING 65 98 67 94 65 / 0 0 0 0 0
LORDSBURG 65 97 65 94 63 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110>113.
RED FLAG WARNING FROM 10 AM TO 10 PM MDT WEDNESDAY FOR
NMZ110>113.
WIND ADVISORY FROM 10 AM TO 9 PM MDT WEDNESDAY FOR NMZ022>025-
030>032.
TX...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ055-056.
RED FLAG WARNING FROM 10 AM TO 10 PM MDT WEDNESDAY FOR TXZ055-
056.
WIND ADVISORY FROM 10 AM TO 9 PM MDT WEDNESDAY FOR TXZ055-056.
&&
HEFNER/NOVLANHazardous weather outlook, Jun 3, 12:18 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1118 AM MDT TUE JUN 3 2008 NMZ022>025-030>032-TXZ055-056-041730- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1118 AM MDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HIGH TEMPERATURES WILL APPROACH OR EXCEED 100 THIS AFTERNOON ACROSS THE DESERTS WITH HEAT AND SUN SAFETY PRECAUTIONS NECESSARY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH TEMPERATURES WILL APPROACH 100 DEGREES ACROSS DESERT AREAS WEDNESDAY WITH HEAT SAFETY PRECAUTIONS NECESSARY. STRONG WINDS OF 30 TO 40 MPH WILL DEVELOP FOR WEDNESDAY WITH BLOWING DUST. WINDS OF 20 TO 30 MPH ARE EXPECTED THURSDAY. THE HIGH WINDS..HOT TEMPERATURES AND LOW HUMIDITIES WILL RESULT IN AN EXTREMELY HIGH WILD FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 11:34 PM CDT | Fire Weather Watch | EPZ | El Paso, Hudspeth | 14 hr |
| Jun 2, 11:34 PM CDT | Red Flag Warning | EPZ | El Paso, Hudspeth | 22 hr |
| Jun 3, 1:58 PM CDT | Red Flag Warning | EPZ | El Paso, Hudspeth | 33 hr |
Nearby
Wind Advisories in Texas, 2008Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.